# SDR ASOA20160914064

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 37,281 hours, 28,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Part serial: NA
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND THE CARGO DOOR CUTOUT LOWER BEAM CORRODED.  REMOVED AND REPLACED THE BEAM IAW SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
